Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had duromine tablet and having anxiety with panic attacks. Relaxing and breathing isn't working. Suggest?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5688 Questions
Last night I had a duromine tablet & I have anxiety lately and having bad anxiety/panic attacks all day and am scared. Relaxing & breathing isn't working. Im scared what do I do?
Posted Sun, 25 Aug 2013 in Anxiety and Stress
Answered by Dr. Ivan R. Rommstein 1 hour later
Hi and welcome to XXXXXXX
anxiety and panic attacks are reported side effects of duromine. This is not commonly seem but it is known side effect which usually occurs in people with medical history of anxiety or depression.first, you should stop taking it and never take it again. we usually don't recommend such products for obesity treatment unless nothing else is helpful.

you should avoid coffee,alcohol,smoking and any other psychostimulans. continue with relaxing(yoga,masagge,breathing exercises) but it should be combined with physical activity, running, cycling and swimming. get enough fresh and healthy food,avoid sugar and fats. think positive and be surrounded with friends and family.
if nothing helps, you need medical therapy,usually benzodiazepines. As last option you ll need professional help by joining support group or psychotherapy but this is not usually necessary after drug induced anxiety so I am sure it won't be necessary in your case. Wish you good health. If you have questions I ll be glad to help. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor